| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5 13.2 implantable collamer lens of -6.00 diopter lens tore during loading/ while loading.The lens had no patient contact.If additional information is received a supplemental medwatch report will be submitted.